# SDR AALA20100412TUL03

- Difficulty date: April 12, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP, TRAILING EDGE OF UPPER SURFACE IS CORRODED APPROXIMATELY 28 TO 48 INCHES FROM INBOARD CORNER.  FABRICATED DOUBLER AND FILLER PIECES.  HOT BONDED PER 51-70-10-2R.
